# SDR ERAA061863

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: ST106AD
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW PRESSURE TRANSMITTER.  PRESSURE FLUCTUATING.
